# SDR RAIA990101

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7476 - STL - LEFT ENGINE FIRE LIGHT ILLUMINATED.  MAINTENANCE REPLACED LEFT ENGINE FIRE LOOP.  (M)
